Loperamide Gone Wrong (Possible Journal) - Part 55

By girlondrugs · Jan 6, 2016 · ·
  1. Hi Guys,

    Thanks IGot5OnIt,
    I've been trying to do that for a min now. Going about 3 days before I take another dose of loperamide. It seemed to get me from 120 to 48 in like four days.

    I now have this everlasting headache and I don't want to keep taking Tylenol for it. The Valium the doctor gave me didn't do much. Even though I didn't receive it for withdrawals, is it or can it ease them? I know my Xanax did for about 6hrs. I had to take 2mg though.

    I just want to be done with these loperamide pills. Today my mom was able to get me 24 (2packs of 12) from her job. If I can go from 120 to 48, in pretty sure I can go from 48 to 24.

    I have my list of vitamins I'm going to get on Friday as well as a pill counter so I can taper down from 24. Hopefully its not too bad.

    I thought that I could get through these withdrawals pain free. If I found something, anything, but I can't. There has to be some. So I guess ill just have to suck it up and go from here.

    GFOD

Comments

  1. Igot5onit
    Right. There is no way off opiates pain free. There is always payback sadly.

    Tylenol never works for me. It actually makes me nauseated. Ibuprofen works, though. Have you tried that for headaches?

    Even try smaller drops. Going from 120 to 48 is well over half your dose. That is huge..
To make a comment simply sign up and become a member!